# SDR 9708089103

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93S
- Make and model: Doug DC-9-15
- Aircraft serial: 47078
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND CRACK IN FRAME AT CUTOUT FOR LONGERONS 28R AND 29R AT FS 120.  REPAIRED PER EA 91-124062.
